A Simple Proof of the Formula for the Betti Numbers of the Quasihomogeneous Hilbert Schemes

Buryak, A, Feigin, BL and Nakajima, H (2015) A Simple Proof of the Formula for the Betti Numbers of the Quasihomogeneous Hilbert Schemes. International Mathematics Research Notices, 2015 (13). pp. 4708-4715. ISSN 1073-7928

Abstract

Metadata

Authors/Creators:
  • Buryak, A
  • Feigin, BL
  • Nakajima, H
Copyright, Publisher and Additional Information: © 2014, The Author(s). Published by Oxford University Press. This is an author produced version of a paper published in International Mathematics Research Notices. Uploaded in accordance with the publisher's self-archiving policy.
Dates:
  • Published: 2015
  • Accepted: 17 April 2014
  • Published (online): 22 May 2014
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Applied Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 06 Jul 2018 09:34
Last Modified: 08 Jul 2018 09:32
Status: Published
Publisher: Oxford University Press
Identification Number: https://doi.org/10.1093/imrn/rnu076

Share / Export

Statistics